# SDR ABXA2020013025003

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,832 hours, 42,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 368531394490204
- Condition: Corroded
- Location: Bs 1572-1582
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FUSELAGE STATION 1582 TO 1572, STRINGER 20R.  THE FLOOR SUPPORT WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
